American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C24) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Zejun Hu, Dongliang Lyu and Jing Wang. On rigidity phenomena of compact surfaces in homogeneous $3$-manifolds. Proc. Amer. Math. Soc. 143 (2015) 3097-3109.
Abstract, references, and article information   
View Article: PDF

[2] Mario Micallef and Vlad Moraru. Splitting of 3-manifolds and rigidity of area-minimising surfaces. Proc. Amer. Math. Soc. 143 (2015) 2865-2872.
Abstract, references, and article information   
View Article: PDF

[3] Constantin Vernicos. On the Hilbert geometry of products. Proc. Amer. Math. Soc. 143 (2015) 3111-3121.
Abstract, references, and article information   
View Article: PDF

[4] Giovanni Catino. Critical metrics of the $L^{2}$-norm of the scalar curvature. Proc. Amer. Math. Soc. 142 (2014) 3981-3986.
Abstract, references, and article information   
View Article: PDF

[5] Nikolaos I. Katzourakis. $\infty$-minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 2797-2811.
Abstract, references, and article information   
View Article: PDF

[6] Shicheng Zhang and Baoqiang Wu. Rigidity theorems of hypersurfaces in locally symmetric Riemannian manifold. Proc. Amer. Math. Soc. 141 (2013) 4015-4025.
Abstract, references, and article information   
View Article: PDF

[7] José M. Espinar. Rigidity of stable cylinders in three-manifolds. Proc. Amer. Math. Soc. 140 (2012) 1769-1775. MR 2869162.
Abstract, references, and article information   
View Article: PDF

[8] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information   
View Article: PDF

[9] Filippo De Mari and Alessandro Ottazzi. Rigidity of Carnot groups relative to multicontact structures. Proc. Amer. Math. Soc. 138 (2010) 1889-1895. MR 2587473.
Abstract, references, and article information   
View Article: PDF

[10] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF

[11] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christopher Croke. Boundary and lens rigidity of finite quotients. Proc. Amer. Math. Soc. 133 (2005) 3663-3668. MR 2163605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1